# SDR SIMA20130420010

- Difficulty date: April 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 27,306 hours, 25,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FOUR PROXIMITY LIGHT STRIP COVER PANELS DAMAGED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FOUR EMERGENCY LIGHT PROXIMITY STRIP PANEL COVERS AS REQUIRED.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
